# SDR 95ZZZZ45

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87GL
- Make and model: Beech 1900C
- Aircraft serial: UC87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN496
- Condition: Inop
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GRI - AFTER TAKEOFF, THE CREW ELECTED AN AIR TURN BACK.  PILOT REPORTED THAT WITH GEAR RETRACTED, THE GEAR HANDLE LIGHT STAYED ON AND THE WARNING HORN WILL NOT SILENCE.  MAINTENANCE REPLACED THE RT MLG SQUAT SWITCH.  THE GEAR WARNING SYSTEMS WORKED SATISFACTORILY DURING SEVERAL GEAR SWINGS.  (Z)
